# SDR SWIA20251103716

- Difficulty date: July 16, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED   (C-CHECK RO 11/01/2025)REMOVED CRACKED INBD "A" BRACKET STANDOFF AND INSTALLED 1 EA NEW "A" BRACKET STANDOFF P/N CN624-2082-201 ON L/H UPPER TRANSCOWL REF MHIRJ GREO #670-54-21-971 REV (-B) 2023-11-28 STEPS 1-3. COMPLIED WITH SKY CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337.
